Alert archive / Alabama / Wind Advisories in 2010
Wind Advisory 11, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Apr 25, 2010, 4:02 AM CDT for 39 counties in Alabama. It took effect at Apr 25, 2010, 12:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2010, 4:02 AM CDT (09:02 UTC)
- In effect from
- Apr 25, 2010, 12:00 PM CDT
- Expired
- Apr 25, 2010, 5:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1231 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 415 m²/s²
- 0-3 km storm-relative helicity
- 438 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 15.1
The text
As transmitted, in the capitals the NWS used until 2016.
994 WWUS74 KBMX 250902 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 402 AM CDT SUN APR 25 2010 ...GUSTY WINDS EXPECTED ACROSS CENTRAL ALABAMA THIS AFTERNOON... .A COLD FRONT WILL PUSH EASTWARD ACROSS THE AREA LATE THIS MORNING AND INTO THE AFTERNOON...WITH SOUTHWESTERLY WINDS INCREASING IN THE WAKE OF THE FRONTAL PASSAGE DURING THE AFTERNOON HOURS TODAY. ALZ011>015-017>050-252200- /O.NEW.KBMX.WI.Y.0011.100425T1700Z-100425T2200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 402 AM CDT SUN APR 25 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM CDT THIS AFTERNOON. SUSTAINED SOUTHWESTERLY WINDS OF 15 TO 20 MPH WITH GUSTS UP TO 30 MPH ARE EXPECTED FOR SEVERAL HOURS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Apr 25, 3:32 AM CDT, 30 minutes earlier.
Area forecast discussion, Apr 25, 3:32 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 332 AM CDT SUN APR 25 2010 .DISCUSSION... WELL...THAT WAS ONE LONG DAY! CENTRAL ALABAMA CAN BREATHE A LOT EASIER NOW...AS THE SEVERE WEATHER THREAT HAS FINALLY DIMINISHED ACROSS THE AREA. EVEN THOUGH THE STORMS ARE OVER...THE COLD FRONT HAS YET TO PASS THROUGH. THE LATEST OBS SHOW THE FRONT JUST NOW ENTERING NORTHWEST ALABAMA. MODELS SHOW THE FRONTAL BOUNDARY CONTINUING ITS SLOW TREK EASTWARD AND EXITING THE EASTERN COUNTIES BY 18Z THIS AFTERNOON. DUE TO THE SLOW MOVEMENT OF THE FRONT...CHANCE POPS WILL REMAIN IN THE FORECAST FOR EASTERN AREAS THROUGH 12Z OR SO THIS MORNING. SKIES WILL CLEAR BEHIND THE FRONT AS A DRIER AIRMASS FILTERS INTO THE REGION. DRY CONDITIONS SHOULD CONTINUE THROUGH THE UPCOMING WORK WEEK...WITH THE NEXT STORM SYSTEM PROGGED TO AFFECT THE AREA NEXT WEEKEND. TEMPS WILL REMAIN NEAR NORMAL...WITH HIGHS IN THE 70S TO LOW 80S AND LOWS IN THE 40S AND 50S. && .AVIATION...06Z TAF DISCUSSION. IT APPEARS THAT WE'LL SEE IMPROVING CONDITIONS SOONER THAN EXPECTED. SKIES ARE CLEARING QUICKLY AS A FRONTAL BOUNDARY MOVES THROUGH. BY 14Z...MOST LOCATIONS...EXCEPT FOR THE SOUTHEAST TAFS...SHOULD SEE MOSTLY CLEAR SKIES. UNFORTUNATELY...THUNDERSTORMS ARE STILL FIRING OFF ALONG THIS BOUNDARY AND ARE EXPECTED TO CONTINUE TO DO THAT THROUGH THE REMAINDER OF THE NIGHT. WINDS ARE ALSO EXPECTED TO REMAIN STEADY THROUGH THE NIGHT WHICH WILL HELP PREVENT FOG DEVELOPMENT. AFTER DAYBREAK...EXPECT FOR WINDS TO BECOME GUSTY AGAIN THROUGH THE REST OF THE PERIOD. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA IS BEING MONITORED FOR ACCURACY. 10/ARM && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 81 55 69 48 67 / 10 10 10 10 10 ANNISTON 81 57 69 48 69 / 10 10 10 10 10 BIRMINGHAM 82 57 70 49 70 / 10 10 10 10 10 TUSCALOOSA 85 56 75 50 73 / 10 10 10 10 10 CALERA 82 57 72 50 71 / 10 10 10 10 10 AUBURN 82 58 73 51 68 / 10 10 10 10 10 MONTGOMERY 84 57 77 51 75 / 10 10 10 10 10 TROY 83 55 76 53 75 / 20 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 5 PM CDT THIS AFTERNOON FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT... BULLOCK...CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY... CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE... HALE...JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO... MARION...MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH... RUSSELL...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Apr 24, 10:48 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1048 PM CDT SAT APR 24 2010 ALZ011>015-017>050-251100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1048 PM CDT SAT APR 24 2010 ...RISK OF SEVERE THUNDERSTORMS AND TORNADOES TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...REMAINDER OF TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...INCLUDING TORNADOES...DAMAGING WIND...LARGE HAIL...AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY OVERNIGHT.
In the hours before
Special weather statement, Apr 24, 10:42 PM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1042 PM CDT SAT APR 24 2010 ALZ050-250430- BARBOUR- 1042 PM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR BARBOUR COUNTY UNTIL 1130 PM CDT... AT 1038 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A CLUSTER OF STRONG THUNDERSTORM IN SOUTHERN AND CENTRAL BARBOUR COUNTY. THESE STORMS ARE MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... LOUISVILLE. MILLERS FORD. CLAYTON. WHITE OAK. OSCO. LUGO. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 10:59 PM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1059 PM CDT SAT APR 24 2010 ALZ048-250430- RUSSELL- 1059 PM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY UNTIL 1130 PM CDT... AT 1055 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF HAWKINSVILLE...OR 15 MILES NORTH OF EUFAULA...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FORT MITCHELL ACTIVITY CENTER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING FOR SOUTHEASTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 11:34 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1134 PM CDT SAT APR 24 2010 ALZ050-250500- BARBOUR- 1134 PM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR BARBOUR COUNTY UNTIL MIDNIGHT CDT... AT 1131 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR OSCO...OR 7 MILES SOUTHWEST OF EUFAULA...MOVING NORTHEAST AT 70 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... EUFAULA. LAKEPOINT RESORT STATE PARK. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING FOR SOUTHEASTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Apr 25, 12:40 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 AM CDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG PARRISH 33.73N 87.28W
04/24/2010 WALKER AL TRAINED SPOTTER
MAJOR STRUCTURAL DAMAGE AND POWERLINES DOWN ON MAIN
STREET.
1012 PM TSTM WND DMG CORDOVA 33.76N 87.19W
04/24/2010 WALKER AL EMERGENCY MNGR
CAR BLOWN OFF INTERSTATE 22 WEST AT MILE MARKER 69.
INTERSTATE SIGNS BLOWN DOWN SAME LOCATION.
1015 PM TSTM WND DMG SIPSEY 33.82N 87.09W
04/24/2010 WALKER AL EMERGENCY MNGR
EMPIRE ROAD AND FLOWER ROAD. MAJOR STRUCTURAL DAMAGE ALL
FOUR CORNERS OF INTERSECTION.
1015 PM TSTM WND DMG EMPIRE 33.81N 87.01W
04/24/2010 WALKER AL TRAINED SPOTTER
TREES DOWN ON MOBILE HOME ON DRUMMOND SWITCH ROAD.
1050 PM TSTM WND DMG 3 NW WARRIOR 33.84N 86.85W
04/24/2010 BLOUNT AL TRAINED SPOTTER
TREES DOWN AND BUILDING DAMAGE. POSSIBLE TORNADO.
1055 PM TSTM WND DMG SW HAYDEN 33.92N 86.75W
04/24/2010 BLOUNT AL EMERGENCY MNGR
TREES AND POWERLINES DOWN WITH STRUCTURAL DAMAGE TO A
RESIDENCE ON ARKADELPHIA ROAD NEAR SKYLINE DRIVE.
POSSIBLE TORNADO.
&&
LINHARESLocal storm report, Apr 25, 1:19 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
119 AM CDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG HOKES BLUFF 34.00N 85.86W
04/25/2010 ETOWAH AL BROADCAST MEDIA
TREES DOWN ON POWERLINE ON TROY ROAD.
&&
LINHARESLocal storm report, Apr 25, 1:20 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 AM CDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM HAIL ODENVILLE 33.69N 86.40W
04/24/2010 M0.88 INCH ST. CLAIR AL LAW ENFORCEMENT
0444 AM HAIL BARTLETTS FERRY DAM 32.66N 85.09W
04/24/2010 E0.88 INCH LEE AL AMATEUR RADIO
0554 AM HAIL 4 NNE ROANOKE 33.20N 85.35W
04/24/2010 E0.75 INCH RANDOLPH AL CO-OP OBSERVER
PEA TO PENNY SIZE HAIL WAS REPORTED NEAR ROANOKE.
0725 AM HAIL 1 SW BEDFORD 33.79N 88.22W
04/24/2010 E1.00 INCH LAMAR AL EMERGENCY MNGR
0730 AM HAIL 3 SE SNEAD 34.09N 86.36W
04/24/2010 E0.75 INCH BLOUNT AL PUBLIC
BETWEEN SNEAD AND ALTOONA
0745 AM HAIL 2 N AURORA 34.15N 86.19W
04/24/2010 E1.00 INCH ETOWAH AL PUBLIC
NICKLE TO QUARTER SIZE HAIL REPORTED IN THE NEW UNION
AREA.
0805 AM TSTM WND DMG ALICEVILLE 33.13N 88.16W
04/24/2010 PICKENS AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN NEAR ALICEVILLE. NUMEROUS
POWER OUTAGES ALSO REPORTED IN PICKENS COUNTY.
0805 AM HAIL 8 N REFORM 33.50N 88.02W
04/24/2010 E1.00 INCH PICKENS AL PUBLIC
QUARTER SIZE HAIL REPORTED IN PALMETTA.
0805 AM HAIL 3 WSW HUEYTOWN 33.42N 87.05W
04/24/2010 E0.75 INCH JEFFERSON AL AMATEUR RADIO
DIME TO PENNY SIZE HAIL IN THE ROCK CREEK AREA OF
CONCORD.
0820 AM TSTM WND DMG BANKSTON 33.67N 87.67W
04/24/2010 FAYETTE AL EMERGENCY MNGR
TREE DOWN ON COUNTY ROAD 18E IN BANKSTON. CAR AND
BUSINESS DAMAGED.
0820 AM HAIL BANKSTON 33.67N 87.67W
04/24/2010 E0.75 INCH FAYETTE AL EMERGENCY MNGR
PENNY SIZE HAIL IN BANKSTON.
0855 AM HAIL GARDENDALE 33.67N 86.80W
04/24/2010 E0.25 INCH JEFFERSON AL AMATEUR RADIO
PEA SIZE HAIL NEAR INTERSECTION OF HWY 31 AND FIELDSTOWN
ROAD.
0905 AM HAIL CORDOVA 33.76N 87.19W
04/24/2010 E0.88 INCH WALKER AL TRAINED SPOTTER
NICKEL SIZE HAIL IN CORDOVA.
1044 AM TORNADO WARD 32.36N 88.28W
04/24/2010 SUMTER AL FIRE DEPT/RESCUE
FIRE OFFICIALS HAVE CONFIRMED A TORNADO TOUCHDOWN NEAR
WARD. NUMEROUS TREES AND POWER LINES DOWN FROM NEAR THE
KINTERBISH WILDLIFE AREA EASTWARD TO AT LEAST STATE
HIGHWAY 17 AND COUNTY ROAD 42. ONE WOMAN WAS TRAPPED IN
HER VEHICLE DUE TO FALLEN TREES.
1111 AM TSTM WND DMG DEMOPOLIS 32.52N 87.84W
04/24/2010 MARENGO AL LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN IN AND AROUND
DEMOPOLIS. SOME MINOR DAMAGE WAS REPORTED AT THE CITY
LANDING. WIND GUST AT DEMOPOLIS WAS MEASURED AT 71 MPH.
POSSIBLE TORNADO AND STRAIGHT LINE WINDS.
1125 AM TSTM WND DMG 9 ENE DEMOPOLIS 32.57N 87.70W
04/24/2010 HALE AL STORM CHASER
TWO POWER POLES WERE SNAPPED OFF APPROXIMATELY 2 MILES
NORTH OF THE INTERSECTION OF HIGHWAY 80 AND HIGHWAY 69 IN
SOUTHERN HALE COUNTY.
1148 AM TSTM WND DMG 4 N GREENSBORO 32.76N 87.59W
04/24/2010 HALE AL EMERGENCY MNGR
2 MILE LENGTH OF WIND DAMAGE NEAR HWY 25 WITH AN
OUTBUILDING DESTROYED AND HUNDREDS OF TREES DOWN.
POSSIBLE TORNADO
1148 AM NON-TSTM WND DMG VERNON 33.76N 88.11W
04/24/2010 LAMAR AL AMATEUR RADIO
ONE TREE DOWN AT LEBANON RD AND ABERDEEN RD
1207 PM NON-TSTM WND DMG TALLADEGA 33.43N 86.10W
04/24/2010 TALLADEGA AL PUBLIC
A FEW TREES WERE BLOWN DOWN AROUND THE COUNTY DUE TO
GRADIENT WINDS.
0119 PM NON-TSTM WND DMG TARRANT 33.59N 86.77W
04/24/2010 JEFFERSON AL PUBLIC
HIGH WINDS BLEW SEVERAL AWNINGS DOWN. WINDS ESTIMATED
AROUND 40 MPH.
0151 PM HAIL VANCE 33.17N 87.23W
04/24/2010 M0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL HAIL REPORTED AT MERCEDES PLANT
0258 PM FUNNEL CLOUD 7 WSW VERNON 33.72N 88.23W
04/24/2010 LAMAR AL EMERGENCY MNGR
A FEW FUNNEL CLOUDS WERE REPORTED ON THE MISSISSIPPI AND
ALABAMA STATE LINE WEST OF VERNON.
0309 PM TSTM WND DMG 2 NE SULLIGENT 33.92N 88.11W
04/24/2010 LAMAR AL AMATEUR RADIO
SEVERAL TREES WERE BLOWN DOWN ON HIGHWAY 278 BETWEEN
SULLIGENT AND BEAVERTON. ALL 4 LANES OF THE HIGHWAY WERE
BLOCKED.
0326 PM TSTM WND DMG VERNON 33.76N 88.11W
04/24/2010 LAMAR AL AMATEUR RADIO
TREE DOWN AT LEBANON RD AND ABERDEEN RD
0356 PM NON-TSTM WND DMG HIGHLAND LAKE 33.89N 86.44W
04/24/2010 BLOUNT AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON LAKESHORE DRIVE NEAR LAKE DRIVE
DUE TO GRADIENT WINDS.
0400 PM NON-TSTM WND DMG ALLGOOD 33.92N 86.51W
04/24/2010 BLOUNT AL EMERGENCY MNGR
TREE DOWN BLOCKING THE ROADWAY ON COUNTY HIGHWAY 1 NEAR
ALLGOOD DUE TO GRADIENT WINDS.
0403 PM FLASH FLOOD HAMILTON 34.14N 87.98W
04/24/2010 MARION AL EMERGENCY MNGR
RIVERSIDE DRIVE IN HAMILTON WAS FLOODED.
0416 PM NON-TSTM WND DMG ONEONTA 33.95N 86.47W
04/24/2010 BLOUNT AL FIRE DEPT/RESCUE
COUNTY 911 REPORTING TREE DOWN BLOCKING THE ROADWAY AT
VALLEY ROAD IN ONEONTA.
0420 PM HAIL 3 S BEAVERTON 33.89N 88.03W
04/24/2010 E1.00 INCH LAMAR AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED ON TAYLOR SPRINGS ROAD NEAR
THE COMMUNITY OF BEAVERTON.
0434 PM TSTM WND DMG 4 N WINFIELD 33.99N 87.79W
04/24/2010 MARION AL AMATEUR RADIO
TREE DOWN ON A HOUSE AND POWER LINES DOWN ON COUNTY ROAD
47 JUST SOUTH OF CORRIDOR X.
0438 PM FLASH FLOOD 2 NNW SULLIGENT 33.92N 88.14W
04/24/2010 LAMAR AL EMERGENCY MNGR
WATER OVER THE ROADWAY AT HIGHWAY 17 AND RIVER ROAD.
WATER WAS 6 INCHES DEEP AND RISING.
0453 PM FUNNEL CLOUD PINE GROVE 33.35N 88.23W
04/24/2010 PICKENS AL PUBLIC
FUNNEL VISIBLE WITH RAPID ROTATION IN THE CLOUDS VIEWED
FROM STORM CHASER.
0455 PM HAIL WINFIELD 33.93N 87.80W
04/24/2010 E0.50 INCH MARION AL FIRE DEPT/RESCUE
DIME SIZE HAIL REPORTED AT THE WINFIELD FIRE DEPARTMENT.
0500 PM HAIL 5 E ETHELSVILLE 33.41N 88.13W
04/24/2010 E0.88 INCH PICKENS AL PUBLIC
PENNY TO NICKEL SIZE HAIL REPORTED ON US HIGHWAY 82 NEAR
THE COAL FIRE COMMUNITY.
0523 PM HAIL 5 S FAYETTE 33.63N 87.84W
04/24/2010 E0.50 INCH FAYETTE AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED ON STATE HIGHWAY 171.
0526 PM FLASH FLOOD 2 NNW SULLIGENT 33.93N 88.15W
04/24/2010 LAMAR AL LAW ENFORCEMENT
HIGHWAY 17 AND RIVER ROADS HAVE BEEN CLOSED DUE TO WATER
OVER THE ROADWAY.
0738 PM FUNNEL CLOUD KENNEDY 33.58N 87.99W
04/24/2010 LAMAR AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED JUST SW OF KENNEDY.
0811 PM TSTM WND DMG 2 S BERRY 33.63N 87.61W
04/24/2010 FAYETTE AL EMERGENCY MNGR
HOMES DAMAGED, TREES DOWN, AND AN OUTSIDE STORAGE
BUILDING BLOWN OVER ON COUNTY ROAD 56. POSSIBLE TORNADO.
0825 PM TSTM WND DMG 8 W OAKMAN 33.71N 87.53W
04/24/2010 WALKER AL EMERGENCY MNGR
HOMES DAMAGED, TREES DOWN, AND POWERLINES DOWN ON FULTON
HILL ROAD, MITCHELL MOUNTAIN ROAD, AND WOLF CREEK ROAD.
POSSIBLE TORNADO.
0830 PM HAIL SMITHS STATION 32.54N 85.10W
04/24/2010 E0.75 INCH LEE AL BROADCAST MEDIA
0849 PM NON-TSTM WND DMG BLOUNTSVILLE 34.10N 86.58W
04/24/2010 BLOUNT AL EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD AT COUNTY HWY 26 NEAR BRIGHT
DRIVE IN BLOUNTSVILLE.
1007 PM HAIL PARRISH 33.73N 87.28W
04/24/2010 E1.00 INCH WALKER AL EMERGENCY MNGR
REPORTED ON OLD PARRISH ROAD, ONE MILE SOUTH OF CORRIDOR
X.
1010 PM TSTM WND DMG PARRISH 33.73N 87.28W
04/24/2010 WALKER AL TRAINED SPOTTER
MAJOR STRUCTURAL DAMAGE AND POWERLINES DOWN ON MAIN
STREET.
1012 PM TSTM WND DMG CORDOVA 33.76N 87.19W
04/24/2010 WALKER AL EMERGENCY MNGR
CAR BLOWN OFF INTERSTATE 22 WEST AT MILE MARKER 69.
INTERSTATE SIGNS BLOWN DOWN SAME LOCATION.
1015 PM TSTM WND DMG SIPSEY 33.82N 87.09W
04/24/2010 WALKER AL EMERGENCY MNGR
EMPIRE ROAD AND FLOWER ROAD. MAJOR STRUCTURAL DAMAGE ALL
FOUR CORNERS OF INTERSECTION.
1015 PM TSTM WND DMG EMPIRE 33.81N 87.01W
04/24/2010 WALKER AL TRAINED SPOTTER
TREES DOWN ON MOBILE HOME ON DRUMMOND SWITCH ROAD.
1016 PM TSTM WND DMG SUMITON 33.75N 87.05W
04/24/2010 WALKER AL TRAINED SPOTTER
TREES DOWN ON KINGDOM HALL ROAD AND STATE ROAD
118.POSSIBLE TORNADO.
1020 PM TSTM WND DMG SW SUMITON 33.75N 87.05W
04/24/2010 WALKER AL EMERGENCY MNGR
STRUCTURAL DAMAGE, POWERLINES DOWN NEAR THE ASPHALT
PLANT, TREES DOWN OVER RAILROAD TRACK. RIVER ROAD AND
HORSE CREEK BLVD. POSSIBLE TORNADO.
1050 PM TSTM WND DMG 3 NW WARRIOR 33.84N 86.85W
04/24/2010 BLOUNT AL TRAINED SPOTTER
TREES DOWN AND BUILDING DAMAGE. POSSIBLE TORNADO.
1055 PM TSTM WND DMG SW HAYDEN 33.92N 86.75W
04/24/2010 BLOUNT AL EMERGENCY MNGR
TREES AND POWERLINES DOWN WITH STRUCTURAL DAMAGE TO A
RESIDENCE ON ARKADELPHIA ROAD NEAR SKYLINE DRIVE.
POSSIBLE TORNADO.
1245 AM TSTM WND DMG HOKES BLUFF 34.00N 85.86W
04/25/2010 ETOWAH AL BROADCAST MEDIA
TREES DOWN ON POWERLINE ON TROY ROAD.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:13 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Pickens | 47 min |
| Apr 24, 7:16 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens | 3 hr |
| Apr 24, 7:24 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 36 min |
| Apr 24, 7:44 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 46 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 27 min |
| Apr 24, 7:58 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Pickens | 3 hr |
| Apr 24, 8:07 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 12 min |
| Apr 24, 8:09 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 25 min |
| Apr 24, 8:15 PM CDT | Tornado Warning | BMX | Fayette, Walker | 45 min |
| Apr 24, 8:50 PM CDT | Areal Flood Advisory | BMX | Walker | 115 min |
| Apr 24, 9:11 PM CDT | Tornado Warning | BMX | Blount | 49 min |
| Apr 24, 9:37 PM CDT | Tornado Warning | BMX | Greene, Sumter | 20 min |
| Apr 24, 10:01 PM CDT | Tornado Warning | BMX | Walker | 29 min |
| Apr 24, 10:04 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 26 min |
| Apr 24, 10:22 PM CDT | Tornado Warning | BMX | Blount, Jefferson, Walker | 38 min |
| Apr 24, 10:54 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 26 min |
| Apr 24, 11:33 PM CDT | Tornado Warning | BMX | Etowah, St. Clair | 42 min |
| Apr 24, 11:40 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Hale, Shelby, Tuscaloosa | 26 min |
| Apr 24, 11:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 38 min |
| Apr 25, 12:07 AM CDT | Tornado Warning | BMX | Cherokee | 9 min |
| Apr 25, 12:18 AM CDT | Tornado Warning | BMX | Cherokee | 27 min |
| Apr 25, 12:40 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 33 min |
| Apr 25, 7:41 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 66 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.